논문KCI 등재
The Toeplitzness of weighted composition operators
대한수학회 (The Korean Mathematical Society)|2018.04|대한수학회논문집 (Communications of the KMS)|제33권 제2호|pp. 507-513
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We will consider the asymptotic toeplitzness associated with weighted composition operators on the Hardy-Hilbert space $H^2$.
Abstract
We will consider the asymptotic toeplitzness associated with weighted composition operators on the Hardy-Hilbert space $H^2$.
참고문헌 (19)
- J. Barria, "Asymptotic Toeplitz operators", Trans. Amer. Math. Soc., 273(2), pp.621~630 (1982)[DOI]
- M. D. Contreras, "Weighted composition operators on Hardy spaces", J. Math. Anal. Appl., 263(1), pp.224~233 (2001)[DOI]
- C. C. Cowen, "Composition operators on spaces of analytic functions, Studies in Advanced Mathematics" (1995), CRC Press
- Z. Cuckovic, "On the Toeplitzness of the adjoint of composition operators", J. Math. Anal. Appl., 408(2), pp.541~546 (2013)[DOI]
- Z. Cuckovic, "Weighted composition operators between different weighted Bergman spaces and different Hardy spaces", Illinois J. Math., 51(2), pp.479~498 (2007)
- R. G. Douglas, "Banach Algebra Techniques in Operator Theory, second edition", Graduate Texts in Mathematics, 179 (1998)
- C. Duna, "Toeplitzness of products of composition operators and their adjoints", J. Math. Anal. Appl., 410(2), pp.577~584 (2014)[DOI]
- P. L. Duren, "Theory of Hp spaces, Pure and Applied Mathematics, Vol. 38" (1970), Academic Press
- A. Feintuch, "On asymptotic Toeplitz and Hankel operators, in The Gohberg anniversary collection, Vol. II (Calgary, AB, 1988)", Oper. Theory Adv. Appl., 41, pp.241~254 (1989)
- G. Gunatillake, "Compact weighted composition operators on the Hardy space", Proc. Amer. Math. Soc., 136(8), pp.2895~2899 (2008)[DOI]
- K. J. Izuchi, "Weighted composition operators on the space of bounded harmonic functions", Integral Equations Operator Theory, 71(1), pp.91~111 (2011)[DOI]
- S. Jung, "On <TEX>$T_u$<", TEX>-Toeplitzness of weighted composition operators on <TEX>$H^2$<, Complex Var. Elliptic Equ., pp.2015, 60(11)[DOI]
- R. A. Martinez-Avendano, "An introduction to operators on the Hardy- Hilbert space, Graduate Texts in Mathematics, 237" (2007), Springer
- F. Nazarov, "On the Toeplitzness of composition operators", Complex Var. Elliptic Equ., 52(2-3), pp.193~210 (2007)[DOI]
- W. Rudin, "Real and Complex Analysis, third edition" (1987), McGraw-Hill Book Co.
- J. H. Shapiro, "Composition Operators and Classical Function Theory, Universitext: Tracts in Mathematics" (1993), Springer-Verlag
- J. H. Shapiro, "Every composition operator is (mean) asymptotically Toeplitz", J. Math. Anal. Appl., 333(1), pp.523~529 (2007)[DOI]
- J. H. Shapiro, "Composition operators <TEX>$\heartsuit$<", TEX> Toeplitz operators, in Five lectures in complex analysis, 2010, pp.525, 117~139[DOI]
- K. H. Zhu, "Operator Theory on Function Spaces, Monographs and Textbooks in Pure and Applied Mathematics, 139" (1990), Marcel Dekker, Inc.
관련 논문AI추천
Weighted composition operators between $H^\infty$ and Bergman type spacesXiangling Zhu대한수학회 · 대한수학회논문집2006 · 제21권 제4호WEIGHTED COMPOSITION OPERATORS ON THE MINIMAL M¨OBIUS INVARIANT SPACEShuichi Ohno대한수학회 · 대한수학회보2014 · 제51권 제4호Some Toeplitz operators on weighted Bergman spaces강시호대한수학회 · 대한수학회보2011 · 제48권 제1호Composition Operators on Weighted Hardy SpacesB. Yousefi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제3호Weighted composition operators between H∞ and BMOAFlavia Colonna대한수학회 · 대한수학회보2013 · 제50권 제1호Bounded, compact and Schatten class weighted composition operators between weighted Bergman spacesElke Wolf대한수학회 · 대한수학회논문집2011 · 제26권 제3호
이 간행물의 다른 논문 (26건)
Insertion property of nonzero powers at zero products김동화pp. 371-378The total graph of non-zero annihilating ideals of a commutative ringAbolfazl Alibemani, Ebrahim Hashemipp. 379-395Graded primitive and INC-extensionsParviz Sahandi, Haleh Hamdipp. 397-408Solution to $\overline{\partial}$-problem with support conditions in weakly $q$-convex domainsSayed Saberpp. 409-421Certain Fractional Integrals and Image Formulas Of Generalized $\mathtt{k}$-Bessel FunctionPraveen Agarwal, 최준상, Mehar Chand, Gurmej Singhpp. 423-436
